# SDR AU000201010

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel System
- Component: Electromech
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AU) FUNCTION CHECKED OK IN HANGAR.  FAILED 4.0 HRS AIR TIME.  VALVE REPLACED.
